MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Codes Gradient Increase (1270); Patient Device Interaction Problem (4001); Material Split, Cut or Torn (4008); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Thrombosis/Thrombus (4440); Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 6 years and 2 months following the implant of a transcatheter aortic valve, the valve failed due to severe central aortic regurgitation and a thrombus on the valve leaflets.The patient suffered from shortness of breath and dyspnea as a result.Subsequently, the valve was explanted, and a surgical aortic valve was implanted.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50103006
Report Number9617601-2026-04871
Device Sequence Number13281101
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)200815
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/05/2026
07/31/2026
09/16/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/05/2026
08/25/2026
09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age75 YR
Patient SexMale